# SDR ASAA2023080544424

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 7,839 hours, 2,252 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WORK ON T/C 31-005-00 FOUND SMT ENG 1 C1 MAINTENANCE MSG 73-438501 ENGINE FAN INLET (T12) TEMPERATURE SENSOR AND CALCULATED ADIRU TEMPERATURE SIGNALS DO NOT AGREE. GROUNDED - YES. TROUBLESHOT IAW FIM TASK G73-21-00-810-937. PERFORMED INITIAL EVALUATION, OMF SHOWED NO MESSAGE IN EXISTING FAULTS. STEP B, (7) STATES THERE WAS AN INTERMITTENT FAULT. NO DEFECTS NOTED.
